WELCOME TO THE COMMUNITY: This Patient-To-Patient Community is for discussions relating to Bleeding Disorders. There are many types of blood disorders, including: bleeding disorders, platelet disorders, hemophilia and anemia.
I went to the ER for severe chest and abdominal pains, and had my heart looked at, and all was good, they did chest mri and it was fine, no blood clots, been sick for about 2 years, so now I am trying to figure what kind of doctor do I need to see? The ER as usual just gives me steroids and painkillers. I have already been diagnosed with hiatal hernia, ibs, vit d deficiency, b12 deficiency and now I tested positive for the d dimer test. What does that mean? The cardiologist I am seeing is treating me for pots, because he seems to think this could be a possibilty, I am at a loss, I just want to feel healthy, I can barely walk at times, and I am so nautious I am getting to the point where it is hard to do anything, Any clue as to what path I can go down. I will take any advice at this point.
this explains the d-dimer test http://www.labtestsonline.org/understanding/analytes/d_dimer/test.html
Sorry but i'm going to fire a few questions your way.......
What are your symptoms apart from chest and abdominal pain? Overweight, underweight? Any long term known health problems? Is your blood pressure normal? Any health problems within the family that might be worth considering?
You say you can barely walk at times but don't say why...eg; because of pain in your legs, severe fatigue, breathlessness etc?
When is the nausea worst, eg; with movement, after eating, when standing or lying etc?
I'm guessing you would have had full bloods done that would indicate any of the major horrors.
As for the cardiologist - Not a clue what "pots" are, sorry
Hi there. A positive D- dimer indicates the presence of an abnormally high level fibrin degradation products in your body. It tells about the significant clot formation and breakdown in the body. An elevated D- dimer nay be due to a venous thromboembolism or disseminated intravascular coagulation but also due to trauma, recent surgery, infection, liver disease, heart disease and some cancer.
Postural orthostatic tachycardia syndrome is a condition where a change of posture from laying down or sitting to standing might cause tachycardia. It is often associated with hypotension, fatigue, fainting and light headedness.
You need to be seen by a hematologist for further evaluation. Take care and best of luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.